Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Coefficient bounds for the inverse of a function with derivative in $ \mathcal{P}$

Authors: Richard J. Libera and Eligiusz J. Złotkiewicz
Journal: Proc. Amer. Math. Soc. 87 (1983), 251-257
MSC: Primary 30C45
MathSciNet review: 681830
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Coefficient bounds for functions with a positive real part are used in a rather novel way to find sharp bounds for the first six coefficients of a function which is inverse to a regular normalized univalent function whose derivative has a positive real part in the unit disk.

References [Enhancements On Off] (What's this?)

  • [1] P. L. Duren, Coefficients of univalent functions, Bull. Amer. Math. Soc. 83 (1977), 891-911. MR 0470182 (57:9943)
  • [2] G. M. Goluzin, Geometric theory of functions of a complex variable, Transl. Math. Mono. vol. 26, Amer. Math. Soc., Providence, R. I., 1969. MR 0247039 (40:308)
  • [3] U. Grenander and G. Szegö, Toeplitz forms and their applications, Univ. of California Press, Berkeley and Los Angeles, 1958. MR 0094840 (20:1349)
  • [4] D. J. Hallenbeck, Convex hulls and extreme points of some families of univalent functions, Trans. Amer. Math. Soc. 192 (1974), 285-292. MR 0338338 (49:3103)
  • [5] F. Keough and E. Merkes, A coefficient inequality for certain classes of analytic functions, Proc. Amer. Math. Soc. 20 (1969), 8-12. MR 0232926 (38:1249)
  • [6] W. E. Kirwan and G. Schober, Inverse coefficients for functions of bounded boundary rotation, J. Analyse Math. 36 (1979), 167-178. MR 581809 (81j:30026)
  • [7] J. G. Krzyz, R. J. Libera and E. J. Zlotkiewicz, Coefficients of inverses of regular starlike functions, Ann. Univ. Mariae Curie-Skł odowska Sect. A (to appear). MR 689590 (84d:30027)
  • [8] R. J. Libera and E. J. Zlotkiewicz, Early coefficients of the inverse of a regular convex function, Proc. Amer. Math. Soc. 85 (1982), 225-230. MR 652447 (83h:30017)
  • [9] K. Löwner, Untersuchungen über schlichte abbildungen des einheitskreises, Math. Ann. 89 (1923), 103-121. MR 1512136
  • [10] Z. Nehari, Conformal mapping, McGraw-Hill, New York, 1952. MR 0045823 (13:640h)
  • [11] Ch. Pommerenke, Univalent functions, Vandenhoeck and Ruprecht, Göttingen, 1975. MR 0507768 (58:22526)
  • [12] G. Schober, Coefficient estimates for inverses of schlicht functions, Aspects of Contemporary Complex Analysis, Academic Press, New York, 1980, pp. 503-513. MR 623495 (82j:30021)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C45

Retrieve articles in all journals with MSC: 30C45

Additional Information

Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society